- Posts: 117
- Thank you received: 7
Kessar and depression?
- Perpetuous Dreamer
- Topic Author
- Premium Member
-
Just came of a cycle of supertest 640 pw x 10 weeks
And winny 30mg ed week 8 - 12
Started PCT in week 13
day 1 - 5 100mg clomid
day 5 - 15 Kessar 40mg
day 15-40 Kessar 20mg
Clomid went great...I felt normal nad generally good...but started the Kessar at 40mg yesterday and I feel depressed , very emotional and worthless....
any experiences like this ?
What should I do ?
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- Perpetuous Dreamer
- Topic Author
- Premium Member
-
- Posts: 117
- Thank you received: 7
its more like anxiety though
Thanks for the quick reply
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
More importantly though I feel that you should be aware of two things. Firstly low test causes depression, and if it does not subside you should get some HCG, the SERM alone protocol may not be cutting it for recovery. Second, almost everyone experiences some depression post cycle, this is a mental thing. Knowing that the liquid gold is leaving your veins is not easy. You need to motivate yourself during this time. Everything you worked for will be lost if you do not push through, keep eating right and training hard. Just look at some before pics of yourself and tell yourself you don't want to go back.
Hang in there bro! This is the toughest part of your cycle.
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- BB_guy
- Platinum Member
-
- Posts: 638
- Thank you received: 0
Perpetuous Dreamer, just to let you know you not the first to experience emotional sides after or even during a cycle.
There's been a few times where I had to suck up a few tears for no reason after cycle...(sssh don't let the other people here know)
ʎɐqǝ uo pɹɐoqʎǝʞ ɐ ʎnq ı ǝɯıʇ ʇsɐן ǝɥʇ sı sıɥʇ
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- Beastie
- Premium Member
-
- Posts: 99
- Thank you received: 0
Sorry to heist the thread but I have small Q please? Do you take D/bol on training days only??
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- Perpetuous Dreamer
- Topic Author
- Premium Member
-
- Posts: 117
- Thank you received: 7
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Perpetuous Dreamer
- Topic Author
- Premium Member
-
- Posts: 117
- Thank you received: 7
Thanks guys
Please Log in or Create an account to join the conversation.
- Lesa
- Platinum Member
-
- Posts: 706
- Thank you received: 8
As strange as it sounds I get worse sides on Clomid than I do on the Nolva. Also as stated 40mg is way to high.. Another thing you will suffer worse depression in my opinion if you do not take your SERMs than if you where to crash after a cycle and do no PCT. Your test levels will become very low, you will probably be running with high levels of estrogen and your body will be a mess.
I agree here with Pump. I dont think your depression is from Nolva at all. You should be running an AI throughout the cycle in the first place to prevent that estrogen build up and speed up that recovery. I have come of a 14+ weeks test cycle of 800 mg dosages just with clomid and kessar. I ran Adex throughout and my recovery was perfect. I did have that "down" feeling for a week or two but thats it. Use an AI mate helps a lot during the cycle and after the cycle
Please Log in or Create an account to join the conversation.
- Perpetuous Dreamer
- Topic Author
- Premium Member
-
- Posts: 117
- Thank you received: 7
What dosage is adex run at usaully?
And why not letro instead of adex? Is it because of the sides?
Please Log in or Create an account to join the conversation.
- milktuds
-
- Platinum Member
-
- Posts: 897
- Thank you received: 15
If you always put limit on everything you do, physical or anything else. It will spread into your work and into your life. There are no limits. There are only plateaus, and you must not stay there, you must go beyond them.
Bruce Lee
Please Log in or Create an account to join the conversation.
- Lesa
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Thanks bro
What dosage is adex run at usaully?
And why not letro instead of adex? Is it because of the sides?
I was taking 0.5 mgs ED but then i moved on to 0.5 EOD and it worked just as well for me. Have never used letro but from the sides and all the moaning i see on the site i dont think i ever will
Please Log in or Create an account to join the conversation.
- gyatsu
-
- Junior Member
-
- Posts: 22
- Thank you received: 1
How are you feeling?
I felt that way after my first TestCyp only cycle, but thought that it was only psychological because of the lost of the pump and strength.
By the way, has any of you guys experienced dizziness while on PCT? I've had to go home from work because of it, a couple of times.
Sorry to hijack your thread but the guys here in Mozambique give some shitty advice - they had me on clomid and Proviron for PCT.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Proviron perfect right up till start of PCT then switch to Kessar (nolvadex / tamoxifen) and you can if you want run clomid the first few days...
And yes Clomid can cause dizzyness / lightheaded / blurred vision, etc.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- gyatsu
-
- Junior Member
-
- Posts: 22
- Thank you received: 1
No I didn't run anything else. The so-called "experts" here had me on Proviron for 4 days and that was it. After that I decided to read a bit more in to it (witch I should have done before) and found, after a couple of clicks, that I should've been on clomid - hence the dizziness. Ran it for 5days on, 5days off, 5 days on. Anyway I decided not to listen to the local experts.
By the way, can you clear up a couple of doubts?
1.I need to gain some meat in the ol' calves, and I'm thinking of running a Cyp+Deca cycle - should I go for it or should I go for a lean-mass cycle?
2.My dilemma is; everybody I see on gear is getting, or got FAT as sh#t overtime. I want the extra-calf meat but I'm not willing to give up all the rest for it.
If it helps;
28yrs old
1.88m
90kg
11% BF
training for around 9years
I cycle, Bbal, and swim.
Thanks in advanced
Please Log in or Create an account to join the conversation.